# SDR I5PA2023092975708

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,384 hours, 34,056 cycles
- Engine: Pwa PW2037
- Engine time: 81,541 hours, 27,070 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 1296825
- Part serial: 1982
- Condition: Faulty
- Location: L Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE 503. ESI - ENG BLEED VALVE WITH ANTI ICE DURING CLIMB MSG. REPLACED AIR SUPPLY OVERTEMP LIMITING SENSOR 450 PER AMM 36-11-13. NO LEAKS NOTED.
